Global Journal of Pure and Applied Mathematics (GJPAM)

 

 

 

Volume 14  Number 10  (2018)

 

Contents

 

Nonlinear stability and asymptotics of solutions to perturbed dynamic problems

pp. 1285–1309

Gossan D. Pascal Gershom, Yoro Gozo and Bailly Balι

 

Modelling and Analysis of Trypanosomiasis Transmission Mechanism

pp. 1311–1331

DomitilaWayua Muia, Shaibu Osman and MaryWainaina

 

Further Results on Edge Sum Labelings of Graphs

pp. 1333-1345

P. Shankaran

 

Numerical Reconstruction and Remediation of Soil Acidity on A one Dimensional Flow Domain with Constant and Linear Temporally Dependent Flow Parameters

pp. 1347-1362

Catherine Mutheu Munene, Thomas Tonny Mboya Onyango and Cleophas Muhavini

 

Solution to nonlinear Duffing Oscillator with fractional derivatives using Homotopy Analysis Method (HAM)

pp. 1363–1388

Ejikeme, C. L., Oyesanya, M.O., Agbebaku, D. F., and Okofu, M. B.

 

Modeling Traffic Flow on Multi-Lane Road: Effects of Lane-Change Manoeuvres Due to an On-ramp

pp. 1389–1406

William Kuria Ndungu, Mark E. M. Kimathi and David Mwangi Theuri

 

On a class of Perturbed Discrete Nonlinear Systems

pp. 1407–1418

Tahia Zerizer

 

Interacting Particle Systems Treated as Non Homogeneous Markov Chains

pp. 1419-1423

Saed F. Mallak

 

 

 

[UP]

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact